Research Repository

Some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute value are s-convex

Set, E, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gözpinar, A (2019) Some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute value are s-convex. Acta Mathematica Universitatis Comenianae, 88 (1). pp. 87-100. ISSN 0862-9544

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities; fractional integral operators; Hermite-Hadamards type inequalities; s-convex; concave
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 19 Jun 2019 23:19
Last Modified: 14 Aug 2019 07:39
URI: http://vuir.vu.edu.au/id/eprint/38728
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar